# SDR USAA2012040200010

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: SR544195A03201
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK CORROSION ON SPIGOT PIN RT PYLON UPPER PANEL INNER RACE.  REPLACED RT PYLON UPPER PANEL INNER RACE IAW A320 AMM 54-51-12 & REPLACED RT PYLON UPPER SPIGOT PLATE IAW A320 SRM 54-51-12 FIG 201.
